A new simple order-based multiple access scheme

TitleA new simple order-based multiple access scheme
Publication TypeJournal Article
Year of Publication2007
AuthorsElkashlan, M., T. Khattab, and H. Alnuweiri
Journal2007 IEEE Symposium on Computers and Communications, Vols 1-3
Pagination837–840
ISSN1530-1346
Abstract

A new adaptive multiple access scheme based on the theory of order statistics is introduced. Because the proposed low-complexity method requires relatively small channel information overhead and processing delays, it can be feasible in fast-fading environments and systems with large number of users. Numerical results reveal significant system performance improvement over conventional approaches.

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia